# SDR SWAA2013121623349

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 26,794 hours, 24,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7971637
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LENS LOOSE.  R & R COVER IAW AMM.
